# SDR HAL95051

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: NCA624627
- Condition: Cracked
- Location: Fs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - ITEM WAS DISCOVERED DURING GENERAL (WALKAROUND) IN LAX.  CHECK B-17, CARD 0096, VISUAL WAS CONFIRMED WITH DYE PENETRANT.  SIX CRACKS .5 TO 1 INCH LONG OUT OF RIVET HOLES AND SLIGHT WEB WAVINESS ACROSS AREA AT ABOUT 35 DEGREES ANGLE FROM HORIZONTAL FORWARD AND DOWN IN NOSE WHEEL WELL LEFT SIDE APPROX Y578.  STOP DRILLED CRACKS AND INSTALLED DOUBLER REPAIR PER SRM 53-30-00 FIG 6.  (M)
